# SDR USAA920070827

- Difficulty date: September 10, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 45,414 hours, 30,417 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921225
- Part serial: 2005
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C6 CHECK, FORWARD CARGO DOOR EXTERIOR SKIN CRACKED AT DOOR HANDLE OPENING, BS 442.55 - BS 489.90.  REPAIRED FORWARD CARGO DOOR EXTERIOR SKIN AT DOOR HANDLE OPENING, BS 442.55 - BS 489.90 IAW USAIRWAYS EA 98877.
